Good morning all I started on Sertraline about 6 weeks ago and doctor increased dose to 100mg about two weeks ago. They seem to be having the desired effect (less anxiety etc) but I worry that they are having an adverse effect on my control and appear to be suffering more hypos, and often struggle to get my levels back to normal. For example yesterday after lunch I took my normal amount of insulin (based on 1 unit to 10 grams carb) and all seemed well. Before leaving work I tested and was 7.1 so fearing a drop in levels I took a couple of dextrasol. By the time I got home I was feeling awful, and did a further test which was 4.1 and anything below 6.0 for me causes the usual symptoms (shaking, sweats etc). Six more dextrasol and my evening meal still only got me back to 7.1, without taking my usual bolus insulin. Had a bowl of cereal before going to bed and usually that is a "no no" but this morning at 6.30 a.m. I was 6.4 (for me usual). Anybody had similar effects of Sertraline or can offer any advise? I've been trying really hard to get my HbA1C down for my next test (last one was 63) but worry that trying hard coupled with the Sertraline might be an issue.